****ing rogaine sides! - BaldTruthTalk.com
+ Reply to Thread
Page 1 of 2 1 2 LastLast
Results 1 to 10 of 18
  1. #1
    Senior Member
    Join Date
    Aug 2011
    Posts
    182

    Default ****ing rogaine sides!

    Ok this rogaine shit is pissing me off! Sure this piece of shit is working all right, but now thx to this shit medicine i have damn hairy ears and a hairy back! WTF!?! Anyone else with these side effects? And any ideas on how to avoid them?

  2. #2
    Senior Member
    Join Date
    Oct 2011
    Location
    Wisconsin
    Posts
    595

    Default

    lol wat?

    The stuff goes on your head you know. Its not going to move to your ears or your back. The dilation capabilities of Minox are not going to extend further then maybe an inch or so from the application site.

  3. #3
    Senior Member
    Join Date
    Feb 2011
    Posts
    2,744

    Default

    Dude, you're not supposed to bathe in it.

  4. #4
    Senior Member
    Join Date
    Aug 2011
    Posts
    182

    Default

    guys i'm serious. After starting using it , i have gotten a bit more hairy. It's just damn annoying. I didn't have these hairs in my ear or on my back prior to using this shit.

  5. #5
    Senior Member
    Join Date
    Aug 2011
    Posts
    182

    Default

    Quote Originally Posted by Ramazan View Post
    guys i'm serious. After starting using it , i have gotten a bit more hairy. It's just damn annoying. I didn't have these hairs in my ear or on my back prior to using this shit.
    PS: hmm could using too much of it cause this? (six pushes seems to be the normal dose, but i tend to use like 7-8 pushes of teh spray)

  6. #6
    Senior Member
    Join Date
    Sep 2011
    Location
    Ohio
    Posts
    3,125

    Default

    Quote Originally Posted by Ramazan View Post
    Anyone else with these side effects?
    Watch your language. That nonsense is not needed or appreciated.

    I do not believe your use of Rogaine is causing this. These are normal things for males as they get older. So you would likely develop those traits even if you had never used Rogaine. It is far more likely a coincidence and nothing more.

  7. #7
    Member
    Join Date
    Feb 2012
    Posts
    87

    Default

    I experienced the same thing, hair ear lobes and hairy ears, and growth next to the eye. I think for me was because I used too much of it, the first 2 months I was using it for the frontal scalp and vertex, and put few drops over my beard everyday.

    Now I only use it once a day , front and vertex only. think the hairy ears may have decreased.

  8. #8
    Senior Member mpb47's Avatar
    Join Date
    Apr 2012
    Posts
    670

    Default

    Quote Originally Posted by Ramazan View Post
    Ok this rogaine shit is pissing me off! Sure this piece of shit is working all right, but now thx to this shit medicine i have damn hairy ears and a hairy back! WTF!?! Anyone else with these side effects? And any ideas on how to avoid them?
    Is your loss aggressive and in the crown area? I know this sounds crazy but years ago a friend told me to watch my ears/nose for signs of hair growth because she had seen both her older brother and BF/Husband start growing hair there shorting before their mpb really kicked in. She said if I ever saw that, then a bald spot would not be too far behind. Shortly after I turned 36 I started sprouting hair in my ears and even my nose and about 6 months later I was developing the outline around my vertex. She had also insisted that I had the extremely gradual mpb just like her brother.He had about 20 years of extremely gradual recession (but no where else) before his vertex ever started. She said I wound be the same way and it would take many years to be noticeable, but at the same time my mpb would basically be unstoppable till I became pretty bald. So far that has been surprising accurate of what has happened to date. I doubt there is no real scientific explanation for this but it is weird how accurate what she said nearly 20 years ago has come true.

    Also when I was about 26 a childhood friend commented that I had an overdeveloped beard and depite having as thick if not thicker hair than she did (she examined me) that I would probably start developing a vertex spot in about 10years. Said it would start on the right side in the back then spread to the left. To this day I can't understand how anyone could predict any of this just on nose hair or having an overdeveloped beard but so far their predictions have been very actuate. I just wish I knew how they knew what i didn't, esp both being women.

  9. #9
    Senior Member dex89's Avatar
    Join Date
    Jul 2012
    Location
    Orange County, CA
    Posts
    801

    Default

    Quote Originally Posted by ppxrare View Post
    I experienced the same thing, hair ear lobes and hairy ears, and growth next to the eye. I think for me was because I used too much of it, the first 2 months I was using it for the frontal scalp and vertex, and put few drops over my beard everyday.

    Now I only use it once a day , front and vertex only. think the hairy ears may have decreased.
    yeah, I also notice hairy ear lobes, lol my ex was always telling me to shave it off but really didn't pay much attention to it until now. I also notice I'm getting chest hairs, oh yeah

  10. #10
    Senior Member
    Join Date
    Aug 2011
    Posts
    182

    Default

    Man this really sucks! I have pretty thick hair on my body, and it has only gotten thicker :-(

    http://www.baldingblog.com/2006/08/2...king-me-hairy/

Similar Threads

  1. Finpecia sides?
    By benson&hedges in forum Men's Hair Loss: Start Your Own Topic
    Replies: 11
    Last Post: 07-02-2011, 11:18 PM
  2. sides from propecia
    By jjp87 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 5
    Last Post: 03-27-2011, 03:48 PM
  3. Thinning at both sides.....
    By glenjacobs in forum Men's Hair Loss: Start Your Own Topic
    Replies: 1
    Last Post: 08-19-2010, 09:42 AM
  4. propecia sides?
    By thejdizzle in forum Hair Loss Treatments
    Replies: 3
    Last Post: 05-11-2010, 11:25 AM
  5. Loss on sides = mpb ?
    By Preston in forum Men's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 04-04-2010, 06:22 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

FUE 2686FU - Dr Lupanzula - Medikemos
09-18-2020 04:33 AM
by Spear1
Last Post By Spear1
Today 09:48 AM
Download ringtones for mobile phones
06-03-2021 12:08 AM
Last Post By TheodoreHill
Today 03:09 AM
Repair case at 13 months by Dr. Lindsey
05-12-2021 06:51 AM
Last Post By monicagreen
Today 02:08 AM
Investigate This Site
Yesterday 10:11 PM
Last Post By XSYRachael
Yesterday 10:11 PM